# SDR YENA2008016

- Difficulty date: February 5, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 5,712 hours, 1,940 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Cable
- Part number: L32A320160
- Part serial: 1872
- Condition: Stiff
- Location: Evac Slide
- Part time: 5,712 hours, 1,940 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C1 CHECK, LT EMERGENCY EXIT FAILS OPS TEST FLEX CABLE STIFF AND WILL NOT RETRACT.  REMOVED AND REPLACED LT FLEXIBLE CABLE ASSY PER AMM 25-62-43-04.
